# SDR GTIA96NK160

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Exfoliated
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD ENTRY DOOR WAY FLOOR SUPPORT MEMBER AT FS 160-200 EXFOLIATED.  FABRICATED, TREATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-10-1, 51-30-0, 51-10-3.  (M)
